# SDR 95UAL737057

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9015U
- Make and model: Boeing 737222
- Aircraft serial: 19053
- Engine: Pwa JT8D7B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 17051
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 17,000 FEET IN CLIMB, NUMBER 2 FIRE HANDLE FLICKERED INTERMITTENTLY AND EMITTED AN ARCING SOUND.  SEEMED TO FLICKER MORE WITH THROTTLE MOVEMENT.  FOUND M337 FIRE LOOP DETECTOR SHORTED INTERNALLY.  REPLACED DETECTOR AND CORRODED CONNECTOR.  CHECKS OK.
